Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Stelth91

Can't Take Accutane! At Least For Now!

Hi everybody I'm not sure if this is the right best place to post but oh well...

So I went to have my blood work bed rest accutane and the results came back with high concentrations of alkaline phosphatase. So high that in fact I couldn't take the the drug and I would have to go back next month for another blood test. Apparently the ALP is related to my bones and liver but my theory is that eitherI I just got back from vacation and I ate a lot of fatty foods which could have escalated it.my next theory is thatam I my bones are growing because I'm a teenager and that is also related to high concentrations of alkaline phosphatase.has anyone else had this problem?

Share this post


Link to post
Share on other sites

I've moved your post to the General Acne Thread. Since this post really doesn't have anything to do with Emotional and psychological effects of acne. You should get more answers now that your topic is moved. Good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×